Wow! I am glad to read this post that you left, and am happy that you too thought that your doctor was carelessly discarding your ideas about the mold and antibiotics. I too have had this thought!! I have a friend who has a son that is deathly allergic to mold and she gave him amoxicillin and he broke out in hives! I told her my theory about molds, which is the same as your theory, and hopefully she took it to heart and will think twice about giving her son the amox again. I have a terrible allergy to molds and I just gave my 7 month old son amoxicillin for an ear infection and he has a terrible rash all over his trunk! Now I am thinking he must have some kind of allergy to molds like me! I stopped giving it to him today!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.